Alert archive / North Dakota / Wind Advisories in 2005
Wind Advisory 11, NWS Bismarck, ND
NWS Bismarck, ND issued this wind advisory at Nov 15, 2005, 3:02 AM MST for 28 counties in North Dakota. It took effect at Nov 15, 2005, 5:00 AM MST. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Nov 15, 2005, 3:02 AM MST (10:02 UTC)
- In effect from
- Nov 15, 2005, 5:00 AM MST
- Expired
- Nov 15, 2005, 10:35 PM MST
- In force
- 18 hr
- Issued by
- NWS Bismarck, ND
All 28 counties
Adams County, ND, Billings County, ND, Bowman County, ND, Burke County, ND, Burleigh County, ND, Dickey County, ND, Divide County, ND, Dunn County, ND, Emmons County, ND, Foster County, ND, Golden Valley County, ND, Grant County, ND, Hettinger County, ND, Kidder County, ND, LaMoure County, ND, Logan County, ND, McHenry County, ND, McIntosh County, ND, McKenzie County, ND, Mercer County, ND, Mountrail County, ND, Oliver County, ND, Sheridan County, ND, Slope County, ND, Stark County, ND, Stutsman County, ND, Wells County, ND, Williams County, ND
The radar
The Bismarck radar (KBIS), 62 km from the middle of the area, began a volume at 10:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 10.0 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 699 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 7 m²/s²
- 0-3 km storm-relative helicity
- 24 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KBIS 151002 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 402 AM CST TUE NOV 15 2005 ...STRONG NORTHWEST WINDS WILL DEVELOP THIS MORNING... .STRONG LOW PRESSURE SYSTEM OVER EAST CENTRAL NORTH DAKOTA WILL MOVE SLOWLY NORTHEAST TODAY. STRONG NORTHWEST WINDS WILL DEVELOP ON THE BACK SIDE OF THE STORM SYSTEM. NDZ040-041-043-044-151815- /O.NEW.KBIS.HW.W.0003.051115T1200Z-051116T0000Z/ SLOPE-HETTINGER-BOWMAN-ADAMS- INCLUDING THE CITIES OF...MARMARTH...MOTT...BOWMAN...HETTINGER 302 AM MST TUE NOV 15 2005 ...HIGH WIND WARNING IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. NORTHWEST WINDS OF 30 TO 40 MPH WITH OCCASIONAL GUST TO 55 MPH WILL DEVELOP THIS MORNING. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ NDZ001-002-009>011-017>021-031>036-042-045>047-050-151815- /O.NEW.KBIS.WI.Y.0011.051115T1200Z-051116T0000Z/ DIVIDE-BURKE-WILLIAMS-MOUNTRAIL-WARD-MCKENZIE-DUNN-MERCER-OLIVER- MCLEAN-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-GRANT- SIOUX-EMMONS-LOGAN-MCINTOSH- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...WILLISTON... NEW TOWN...MINOT...WATFORD CITY...KILLDEER...BEULAH...HAZEN... CENTER...GARRISON...BEACH...MEDORA...DICKINSON...MANDAN... BISMARCK...STEELE...ELGIN...FORT YATES...LINTON...NAPOLEON... ASHLEY 402 AM CST TUE NOV 15 2005 /302 AM MST TUE NOV 15 2005/ ...WIND ADVISORY IN EFFECT UNTIL 6 PM CST /5 PM MST/ THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST /5 PM MST/ THIS AFTERNOON. STRONG NORTHWEST WINDS OF 25 TO 35 MPH WITH OCCASIONALGUST TO 45 MPH WILL DEVELOP THIS MORNING. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ TURNER
5 follow-up statements
000 WWUS73 KBIS 151020 CCA NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 402 AM CST TUE NOV 15 2005 ...STRONG NORTHWEST WINDS WILL DEVELOP THIS MORNING... .STRONG LOW PRESSURE SYSTEM OVER EAST CENTRAL NORTH DAKOTA WILL MOVE SLOWLY NORTHEAST TODAY. STRONG NORTHWEST WINDS WILL DEVELOP ON THE BACK SIDE OF THE STORM SYSTEM. A HIGH WIND WARNING IS IN EFFECT TODAY. NDZ040-041-043-044-151815- /O.NEW.KBIS.HW.W.0003.051115T1200Z-051116T0000Z/ SLOPE-HETTINGER-BOWMAN-ADAMS- INCLUDING THE CITIES OF...MARMARTH...MOTT...BOWMAN...HETTINGER 302 AM MST TUE NOV 15 2005 ...HIGH WIND WARNING IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. NORTHWEST WINDS OF 30 TO 40 MPH WITH OCCASIONAL GUST TO 55 MPH WILL DEVELOP THIS MORNING. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ NDZ001-002-009>011-017>021-031>036-042-045>047-050-151815- /O.NEW.KBIS.WI.Y.0011.051115T1200Z-051116T0000Z/ DIVIDE-BURKE-WILLIAMS-MOUNTRAIL-WARD-MCKENZIE-DUNN-MERCER-OLIVER- MCLEAN-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-GRANT- SIOUX-EMMONS-LOGAN-MCINTOSH- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...WILLISTON... NEW TOWN...MINOT...WATFORD CITY...KILLDEER...BEULAH...HAZEN... CENTER...GARRISON...BEACH...MEDORA...DICKINSON...MANDAN... BISMARCK...STEELE...ELGIN...FORT YATES...LINTON...NAPOLEON... ASHLEY 402 AM CST TUE NOV 15 2005 /302 AM MST TUE NOV 15 2005/ ...WIND ADVISORY IN EFFECT UNTIL 6 PM CST /5 PM MST/ THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST /5 PM MST/ THIS AFTERNOON. STRONG NORTHWEST WINDS OF 25 TO 35 MPH WITH OCCASIONALGUST TO 45 MPH WILL DEVELOP THIS MORNING. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ TURNER
000 WWUS73 KBIS 151641 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 1041 AM CST TUE NOV 15 2005 ...STRONG NORTHWEST WINDS WILL CONTINUE OVER WESTERN AND CENTRAL NORTH DAKOTA THROUGH THE AFTERNOON... .A STRONG LOW PRESSURE SYSTEM OVER EASTERN MINNESOTA WILL MOVE SLOWLY NORTHEAST TODAY. A HIGH WIND WARNING IS IN EFFECT TODAY FOR SOUTHWEST NORTH DAKOTA AND A WIND ADVISORY FOR MUCH OF CENTRAL AND NORTHWEST NORTH DAKOTA. STRONG NORTHWEST WINDS WILL CONTINUE ON THE BACK SIDE OF THE STORM SYSTEM WITH WINDS AS HIGH AS 45 MPH SOUTHWEST AND 30 TO 35 MPH ELSEWHERE. NDZ040-041-043-044-160000- /O.CON.KBIS.HW.W.0003.000000T0000Z-051116T0000Z/ SLOPE-HETTINGER-BOWMAN-ADAMS- INCLUDING THE CITIES OF...MARMARTH...MOTT...BOWMAN...HETTINGER 941 AM MST TUE NOV 15 2005 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. NORTHWEST WINDS OF 30 TO 40 MPH WITH OCCASIONAL GUST TO 50 MPH WILL CONTINUE THIS AFTERNOON. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ NDZ001-002-009>011-017>021-031>036-042-045>047-050-160000- /O.CON.KBIS.WI.Y.0011.000000T0000Z-051116T0000Z/ DIVIDE-BURKE-WILLIAMS-MOUNTRAIL-WARD-MCKENZIE-DUNN-MERCER-OLIVER- MCLEAN-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-GRANT- SIOUX-EMMONS-LOGAN-MCINTOSH- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...WILLISTON... NEW TOWN...MINOT...WATFORD CITY...KILLDEER...BEULAH...HAZEN... CENTER...GARRISON...BEACH...MEDORA...DICKINSON...MANDAN... BISMARCK...STEELE...ELGIN...FORT YATES...LINTON...NAPOLEON... ASHLEY 1041 AM CST TUE NOV 15 2005 /941 AM MST TUE NOV 15 2005/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST /5 PM MST/ THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST /5 PM MST/ THIS AFTERNOON. STRONG NORTHWEST WINDS OF 25 TO 35 MPH WITH OCCASIONAL GUST TO 45 MPH WILL CONTINUE THIS AFTERNOON. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS73 KBIS 152130 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 330 PM CST TUE NOV 15 2005 ...STRONG NORTHWEST WINDS WILL CONTINUE OVER SOUTHWEST AND CENTRAL NORTH DAKOTA THROUGH THE EVENING... .A STRONG LOW PRESSURE SYSTEM OVER CENTRAL MINNESOTA WILL MOVE SLOWLY NORTHEAST THIS EVENING AS HIGH PRESSURE BUILDS OVER EASTERN MONTANA. GUSTY NORTHWEST WINDS OF 20 TO 35 MPH WILL CONTINUE OVER CENTRAL AND SOUTHWEST NORTH DAKOTA. A FEW GUSTS TO 45 MPH ARE POSSIBLE IN EXPOSED AREAS. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. NDZ040-041-043-044-160530- /O.CAN.KBIS.HW.W.0003.000000T0000Z-051116T0000Z/ /O.EXB.KBIS.WI.Y.0011.000000T0000Z-051116T0600Z/ SLOPE-HETTINGER-BOWMAN-ADAMS- INCLUDING THE CITIES OF...MARMARTH...MOTT...BOWMAN...HETTINGER 230 PM MST TUE NOV 15 2005 ...HIGH WIND WARNING IS CANCELLED... ...WIND ADVISORY IN EFFECT UNTIL 11 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 11 PM MST THIS EVENING. THE HIGH WIND WARNING HAS BEEN CANCELED. STRONG NORTHWEST WINDS OF 20 TO 30 MPH WITH OCCASIONAL GUSTS TO 45 MPH ARE LIKELY. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ NDZ001-002-009-010-017-018-031>033-152230- /O.CAN.KBIS.WI.Y.0011.000000T0000Z-051116T0000Z/ DIVIDE-BURKE-WILLIAMS-MOUNTRAIL-MCKENZIE-DUNN-GOLDEN VALLEY- BILLINGS-STARK- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...WILLISTON... NEW TOWN...WATFORD CITY...KILLDEER...BEACH...MEDORA...DICKINSON 330 PM CST TUE NOV 15 2005 /230 PM MST TUE NOV 15 2005/ ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS CANCELED THE WIND ADVISORY. $$ NDZ012-022-023-025-037-048-051-160530- /O.EXB.KBIS.WI.Y.0011.000000T0000Z-051116T0600Z/ MCHENRY-SHERIDAN-WELLS-FOSTER-STUTSMAN-LA MOURE-DICKEY- INCLUDING THE CITIES OF...TOWNER...MCCLUSKY...HARVEY... CARRINGTON...JAMESTOWN...EDGELEY...OAKES 330 PM CST TUE NOV 15 2005 ...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT CST TONIGHT... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. STRONG NORTHWEST WINDS OF 20 TO 35 MPH WITH OCCASIONAL GUST TO 45 MPH WILL CONTINUE THIS AFTERNOON. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ NDZ011-019>021-034>036-042-045>047-050-160530- /O.EXT.KBIS.WI.Y.0011.000000T0000Z-051116T0600Z/ WARD-MERCER-OLIVER-MCLEAN-MORTON-BURLEIGH-KIDDER-GRANT-SIOUX- EMMONS-LOGAN-MCINTOSH- INCLUDING THE CITIES OF...MINOT...BEULAH...HAZEN...CENTER... GARRISON...MANDAN...BISMARCK...STEELE...ELGIN...FORT YATES... LINTON...NAPOLEON...ASHLEY 330 PM CST TUE NOV 15 2005 /230 PM MST TUE NOV 15 2005/ ...WIND ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST /11 PM MST/ TONIGHT... THE WIND ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT CST /11 PM MST/ TONIGHT. STRONG NORTHWEST WINDS OF 25 TO 30 MPH WITH OCCASIONAL GUST TO 45 MPH WILL CONTINUE THIS AFTERNOON. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ HW
000 WWUS73 KBIS 160251 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 851 PM CST TUE NOV 15 2005 ...NORTHWEST WINDS SUBSIDING OVER WESTERN AND CENTRAL NORTH DAKOTA... .STRONG LOW PRESSURE OVER THE REGION TODAY HAS MOVED TO THE GREAT LAKES REGION AND HIGH PRESSURE IS PUSHING IN FROM CANADA. WINDS OVER WESTERN AND CENTRAL NORTH DAKOTA HAVE SUBSIDED TO BELOW ADVISORY CRITERIA. THE STRONG WINDS REMAIN OVER EASTERN NORTH DAKOTA WITH GUSTS TO 40 MPH IN JAMESTOWN AND FARGO IN THE PAST HOUR. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. THE WINDS WILL SLOWLY SUBSIDE OVER EASTERN NORTH DAKOTA OVERNIGHT. NDZ011-012-019>023-034>036-040>047-050-160400- /O.CAN.KBIS.WI.Y.0011.000000T0000Z-051116T0600Z/ WARD-MCHENRY-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-MORTON-BURLEIGH- KIDDER-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- MCINTOSH- INCLUDING THE CITIES OF...MINOT...TOWNER...BEULAH...HAZEN... CENTER...GARRISON...MCCLUSKY...HARVEY...MANDAN...BISMARCK... STEELE...MARMARTH...MOTT...ELGIN...BOWMAN...HETTINGER... FORT YATES...LINTON...NAPOLEON...ASHLEY 851 PM CST TUE NOV 15 2005 /751 PM MST TUE NOV 15 2005/ ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS CANCELLED THE WIND ADVISORY. $$ NDZ025-037-048-051-160600- /O.CON.KBIS.WI.Y.0011.000000T0000Z-051116T0600Z/ FOSTER-STUTSMAN-LA MOURE-DICKEY- INCLUDING THE CITIES OF...CARRINGTON...JAMESTOWN...EDGELEY... OAKES 851 PM CST TUE NOV 15 2005 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... STRONG NORTHWEST WINDS OF 20 TO 35 MPH WITH OCCASIONAL GUST TO AROUND 40 MPH WILL CONTINUE THROUGH MIDNIGHT. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ TWH
000 WWUS73 KBIS 160535 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 1135 PM CST TUE NOV 15 2005 NDZ025-037-048-051-160645- /O.CAN.KBIS.WI.Y.0011.000000T0000Z-051116T0600Z/ FOSTER-STUTSMAN-LA MOURE-DICKEY- INCLUDING THE CITIES OF...CARRINGTON...JAMESTOWN...EDGELEY... OAKES 1135 PM CST TUE NOV 15 2005 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS CANCELLED THE WIND ADVISORY. WINDS WILL CONTINUE TO SLOWLY DIMINISH THROUGH THE OVERNIGHT HOURS. $$ TWH
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this wind advisory went out at Nov 15, 2:00 AM MST, 1 hour 2 minutes earlier.
Area forecast discussion, Nov 15, 2:00 AM MST, 1 hour 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 300 AM CST TUE NOV 15 2005 .SHORT TERM...TODAY THROUGH THURSDAY NIGHT... MAIN CONCERNS WILL BE WIND TODAY AND LESS SNOWFALL. HAVE DROPPED WINTER WEATHER ADVISORIES WEST AND MOST OF CENTRAL ND AND REPLACED IT WITH A WIND ADVISORY. THE FAR SOUTHWEST A HIGH WIND WARNING AND FAR NORTH AND FAR EAST CENTRAL AND WINTER WEATHER ADVISORY. MAIN SURFACE LOW NEAR DEVILS LAKE TRACKING NORTHEAST. SURFACE GRADIENT WILL BEGIN TO TIGHTEN IN THE FAR WEST BY 6 AM BRINGING A INCREASE OF SURFACE WINDS. THE WINDS SHOULD BEGIN TO DIE DOWN BY LATE AFTERNOON IN THE WEST AS HIGH PRESSURE BUILDS INTO THE AREA. SNOWFALL HAS BEEN MUCH LESS THAN PREVIOUSLY EXPECTED... EXCEPTION WAS FAR NORTHERN COUNTIES WHERE A FEW AREAS REPORTED NEARLY 4 INCHES. BACKWASH LIGHT SNOWS EXPECTED TODAY OVER MUCH OF CENTRAL ND BUT LESS THAN AN INCH. EVEN WITH THE LIGHT SNOWFALL STRONG WINDS WILL BLOW THE SNOW AROUND AND MAY REDUCE VISIBILITIES AT TIMES...ESPECIALLY OVER OPEN COUNTRY. NEXT SYSTEM WILL BRING A CHANCE OF LIGHT SNOW TO THE REGION WEDNESDAY NIGHT AND EARLY THURSDAY. MODELS INDICATING THAT THURSDAY COULD BE ANOTHER WINDY DAY FOR THE REGION. TEMPERATURES WILL SLOWLY MODERATE BY THE END OF THE SHORT TERM. .LONG TERM...FRIDAY THROUGH TUESDAY NIGHT... NORTHWEST UPPER FLOW WILL DOMINATE THROUGH THE LONG TERM PERIOD. AN EMBEDDED SHORT WAVE WILL PUSH A COLD FRONT THROUGH THE CWA FRIDAY AND FRIDAY NIGHT RESULTING IN A CHANCE OF SNOW. THE GFS SHOWS ANOTHER WAVE SUNDAY NIGHT AND MONDAY MORNING...BUT IT TRACKS NORTH AND EAST OF THE CWA. && .BIS WATCHES/WARNINGS/ADVISORIES... HIGH WIND WARNING TODAY SOUTHWEST. WINTER WEATHER ADVISORY TODAY FAR NORTH AND FAR EAST CENTRAL. WIND ADVISORY TODAY NORTHWEST THROUGH SOUTH CENTRAL. && RGT/LM
Hazardous weather outlook, Nov 14, 4:24 AM MST, 22 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 524 AM CST MON NOV 14 2005 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-151130- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 524 AM CST MON NOV 14 2005 /424 AM MST MON NOV 14 2005/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT WINTER WEATHER ADVISORY IS IN EFFECT TODAY AND TONIGHT. AN ALBERTA CLIPPER MOVING INTO THE NORTHERN PLAINS TODAY WILL BRING SNOW AND STRONG WINDS TO THE REGION TODAY AND TONIGHT. SNOW ACCUMULATIONS OF AROUND 5 INCHES ARE POSSIBLE NORTH AND EAST...WITH 1 TO 3 INCHES POSSIBLE ELSEWHERE. GUSTY NORTHWEST WINDS...25 TO 40 MPH WITH GUSTS AS HIGH AS 50 MPH...DEVELOPING THIS AFTERNOON AND EVENING...WILL CREATE BLOWING AND DRIFTING SNOW...MAKING TRAVEL VERY HAZARDOUS ACROSS MUCH OF NORTH DAKOTA. STAY TUNED TO LOCAL MEDIA AND YOUR NATIONAL WEATHER SERVICE FOR FUTURE UPDATES. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY WINTER WEATHER ADVISORY CONTINUES TUESDAY MORNING AND AFTERNOON. GUSTY NORTHWEST WINDS WILL PERSIST OVER WESTERN AND CENTRAL NORTH DAKOTA TUESDAY MORNING AND AFTERNOON. WINDS WILL BEGIN TO DIMINISH TUESDAY AFTERNOON AND EVENING WEST TO EAST. LIGHT SNOW WILL END WEST DURING THE MORNING...IN THE CENTRAL DURING THE AFTERNOON...AND IN THE EAST DURING THE EVENING. BLOWING AND DRIFTING SNOW WILL CONTINUE TO MAKE TRAVEL HAZARDOUS ACROSS WESTERN AND CENTRAL NORTH DAKOTA...UNTIL CONDITIONS IMPROVE WEST TO EAST DURING THE DAY TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. HEINERT
The office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 15, 2:54 AM MST | Winter Weather Advisory | BIS | Bottineau, Pierce, Rolette | 20 hr |
| Nov 15, 3:02 AM MST | High Wind Warning | BIS | Adams, Bowman, Hettinger, Slope | 11 hr |
Nearby
Wind Advisories in North Dakota, 2005Every wind advisory in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.